# SDR UALA2010071302509

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 45,454 hours, 5,449 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 46c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 46C EMERGENCY LIGHT INOPERATIVE.  LIGHT IS INOPERATIVE.  REPLACED LIGHT ASSY.  OPS GOOD.
